# SDR 02FDEA00189

- Difficulty date: March 6, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651632448
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DOUBLER CRACKED BS 825, STR 8 LT & 9 LT.  REMOVED AND REPLACED FRAME PER EA 7-5310-62774.
